3 doctors weighed in:

I have been taking Zetia (ezetimibe) 10 mg tablets for about 9 months. I have had body aches and muscle weakness as I have had with other statins. Suggestions?

3 doctors weighed in
Dr. Michael Carson
Internal Medicine
2 doctors agree

In brief: Try going off med

Zetia (ezetimibe) is not a statin but this med too can cause muscle inflammation.
If you have symptoms that might be caused by a med, talk with your doctor and stop it for a while to see how you feel. But do it with your doctor so that you can decide on the plan together.

In brief: Try going off med

Zetia (ezetimibe) is not a statin but this med too can cause muscle inflammation.
If you have symptoms that might be caused by a med, talk with your doctor and stop it for a while to see how you feel. But do it with your doctor so that you can decide on the plan together.
Dr. Michael Carson
Dr. Michael Carson
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors